MathSciNet Relay Station
MathSciNet bibliographic data
MR2822477 60K37 (60F20 60J80)
Comets, Francis; Yoshida, Nobuo Branching random walks in space-time random environment: survival probability, global and local growth rates. J. Theoret. Probab. 24 (2011), no. 3, 657–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement